# SDR RRXA98253

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2612 · Fire Detection
- Part: Fire Amplifier
- Part number: D5020
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 4 ENG INDICATED FIRE.  PERFORMED THE ENG FIRE CK LIST ACCORDING TO QRH, FIRED NR 4 BOTTLE, FIRE INDICATED OUT.  ON LDG ROLL, NR 4 ENG INDICATE FIRE AGAIN, PERFORM THE EMERG EVAC CK LIST WITH ENG COWLING OPEN, NO VISIBLE SIGN THAT ENG ON FIRE.  *S/D*  REMOVED AND REPLACED LOWER ENGINE FIRE LOOP CONN, FIRE CONTROL AMP, CKD ALL BLEED AIR LINES AND OTHER CIRCUITS, GND RAN ENG, NO FIRE WARNING, SYSTEM TEST NORMAL IAW DC8 MM 26-20.
